MathSciNet Relay Station
MathSciNet bibliographic data
MR2415069 (2009c:16069) 16R10
Berele, Allan; Regev, Amitai Asymptotic behaviour of codimensions of p. i. algebras satisfying Capelli identities. Trans. Amer. Math. Soc. 360 (2008), no. 10, 5155–5172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement